# SDR SWIA200923000

- Difficulty date: October 26, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 19,810 hours, 16,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT ROW 10 INOP.  (FLT 1002)  REPLACED LIGHT STRIP.
